# SDR CA061018012

- Difficulty date: October 15, 2006
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 23,859 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 92063H0421
- Part serial: 2719442004
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS IN CRUISE FLIGHT WHEN THE RT WINDSHIELD SHATTERED, OUTER PANE.  THE ELT WENT OFF AND HAD TO BE RESET AT THE SAME TIME.  REPORTS OF ARCING ON INSIDE OF WINDSHIELD FROM (P) STATIC BEFORE OUTER PANE CRACKED. (TC NR 20061018012)
